# SDR DALA2016103107953

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 41,187 hours, 28,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT DISCOVERED THAT AN EMERGENCY EXIT SIGN DIFFUSER LENS WAS DAMAGED.  MAINTENANCE REPLACED THE LENS AND THE OPS CHECKED GOOD.
